| Model Number |
12860 |
| Medical Device Problem Codes |
Crack (1135); Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/12/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that the touchscreen on the patient therapy controller (ptc) was not functional, and that the screen has a hairline crack.
Additional Manufacturer Narrative
Device evaluation: the device was subjected to visual external and internal inspection, functional testing.The evaluation determined that a component was not operating normally.Based on the results of the investigation, the reported event was confirmed.(b)(4).